# SDR SWAA2019050132171

- Difficulty date: April 15, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 50,373 hours, 28,991 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK MECHANICAL DAMAGED BETWEEN BS. 480 TO BS. 520, LBL 45.  R&R SEAT TRACK PER SRM.
